# SDR SIMA200916703

- Difficulty date: June 13, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 10,735 hours, 9,459 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: PRC1826B14
- Condition: Worn
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CAPT DV WINDOW BLEW SEAL AT 27,000 FEET.  EMERGENCY DECLARED AND EMERGENCY DESCENT WAS ESTABLISHED.  AIRCRAFT WAS ABLE TO MAINTAIN PRESSURE THROUGHOUT DESCENT.  AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED DV SEAL.  ALL CHECKS GOOD.  MEL CLOSED.  AIRCRAFT RETURNED BACK TO SERVICE.
